# SDR GTIA9900908

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200-243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD PASS CABIN FLOOR AT FS 200-243 RBL 21-42 LIGHT CORROSION AFTER CORROSION WAS REMOVED FOUND AREA TO BE OUT OF LIMITS REF CARD W144.  REMOVED AREA MATERIAL ID 7075T6.040 PER SRM 53-10-0.  FABRICATED REPAIR PARTS PER SRM 53-01 FIG 4 ALODINED AND PRIMED PER SRM 51-10-3.  INSTALLED PER SRM 53-01 FIG 4.  (M)
